# SDR CA981027014

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rivets
- Part number: 85311176
- Condition: Loose
- Location: Bracket
- Part time: 22,840 hours
- Component: MS20426AD5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRAG STRUT ACTUATOR BRACKET FOUND WITH TWO LOOSE RIVETS IN NOSE AT X97.00 ON THE AIRCRAFT CENTER LINE.  NO SKIN CRACK.  RD8-53-3805 CARRIED OUT.
